brain-icon
Severe headache
Severe headache since a prolong period.having high bp  using telma 40mg twice daily,after medication bp became normal
29 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

hello.. high bp may also be the cause of headache... kindly monitor your bp daily and regularly... your medications needs to be altered..kindly consult a physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.